gyno onset/blood work results
- 07-28-2012, 04:17 AM
gyno onset/blood work results
I've been a lurker here for a few years. This is my first thread. If I posted this in the wrong section, my apologies. About 6 weeks ago, I noticed I had a small lump about the size of a pea in my left nipple with no pain, itchiness, or sensitivity. About a week later, I visited my doc whom ordered bloodwork for some of my hormones. Here are the results:
FSH - 1.3 L (normal is 1.4-18)
Luteinizing hormone - 3.9 (normal is 1.9-9.3)
Prolactin - 23.1 (normal is 2.1-17.7)
Growth Hormone (HGH) 1.92 (normal is 0.00-3.00)
The lump has grown about three times it's original size. The nipple is a little "puffy" as most people experience. I had some images taken of the lump. The radiologist said it looks like gyno. My doc said its probably due to the slightly elevated prolactin level. I have taken one prohormone cycle over a year ago with great results (epistane). I did a proper PCT. No side effects after the cycle at all. Now a year later, I have gyno, and it's growing rapidly. Any ideas? I have letro on hand for situations like these. My doc referred me to an endocrinologist (hormone doctor I guess). He said that the endo will probably make me get blood work done again, which is why I havent taken the letro yet. I want an accurate hormone level and don't want the letro to skew the results. Perhaps the endo can figure out a non-letro way of taking care of this. I see the endo in a few days (it was the earliest possible date for an apt). My doc said the specialist might have a good opinion on what to do. If all the specialist says is to just "monitor" it, I'll probably start letro that day.
I know the veteran posters on here are all about doing things the right way. I hope I've done things the right way and am not criticized. I've seen some people get tore up on here lol. What would some of you do? Have any of you experienced anything similar to this?
- 07-28-2012, 03:59 PM
- 08-08-2012, 12:50 AM
Your prolactin is high. Doesn't take a doctor to see that so it's safe to say your gyno is prolactin induced. Most doctors will prescribe Bromocriptine.
If you use your letro, make sure to taper it down and go onto Nolvadex or the serm of your preference to keep gyno at bay while your hormones recover. Personally I would just use Nolvadex to treat it. I wouldn't get to crazy with letro unless it got so out of hand and I became desperate to get rid of it.
Whats your definition of a 'proper pct' ?
Suppose worse case you can always get it surgically removed. Costs 7,000
08-08-2012, 01:30 AM
08-08-2012, 01:32 AM
08-08-2012, 02:24 AM
Don't use nolva for prolactin induced gyno.
BLACK LION RESEARCH
Supplements for bodybuilders
08-08-2012, 03:00 AM
Bromocriptine was the go to med for prolactin back in the day.....now it's caber or prami ....so everybody is correct lol
08-08-2012, 03:01 AM
We don't have a value or range for your estrogen. Many people have theorized that prolactin can be high because of high estrogen, get estrogen under control and you will decrease your gyno and prolactin levels. For example, Nandi has said before:
I have seen this theorized by a couple of people that I respect, but the true cause of gyno is still relatively difficult to pin down on a case to case basis and may be multi-factorial. As simple as it sounds, estrogen appears to be the main culprit. Not to mention that the recovery from steroids is still being studied with people like Dana Houser (dinoiii) highlighting that fertility and potentially testicular function can take up to 22 months to fully recover. So while your PCT may have been proper, there is no telling how the body has reacted since that time."Regarding prolactin, androgens decrease prolactin levels whereas estrogens increase prolactin. Non-aromatizing androgens have never been shown to elevate prolactin levels in humans, but testosterone has, due to its aromatization to estradiol (19). Prolactin secreting tumors, or prolactinomas, are often associated with gyno. But in these cases the prolactin is believed to induce gyno by suppressing testosterone production: “Prolactinomas that are sufficiently large to cause gynecomastia do so as a result of impairment of gonadotropin secretion and secondary hypogonadism”. (20). However, this is a moot issue in AAS users whose gonadotropin secretion is already blunted.
According to research cited in (20), prolactin may have a direct stimulatory effect on mammary tissue development, but only in the presence of high estrogen levels:
The presence of mild hyperprolactinaemia is therefore not uncommon in patients with estrogen excess. Significant primary hyperprolactinaemia, on the other hand, may directly stimulate epithelial cell proliferation in an estrogen-primed breast, causing epithelial cell proliferation and gynaecomastia.
So rather than focusing solely on lowering prolactin levels which may be elevated in users of aromatizing androgens, attacking estrogen should be the first line of action."
Similar Forum Threads
- By wildman536 in forum General ChatReplies: 34Last Post: 03-30-2006, 07:55 PM
- By CEDeoudes59 in forum AnabolicsReplies: 5Last Post: 09-24-2004, 04:19 AM
- By Bennett in forum AnabolicsReplies: 22Last Post: 07-08-2004, 12:56 PM
- By jms31 in forum AnabolicsReplies: 11Last Post: 04-26-2004, 04:37 PM
- By David Dunn in forum AnabolicsReplies: 8Last Post: 04-06-2004, 05:50 PM